Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 257140, 10 pages
http://dx.doi.org/10.1155/2012/257140
Research Article

The Global Existence of Nonlinear Evolutionary Equation with Small Delay

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 11 April 2012; Accepted 9 May 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Xunwu Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.